# SDR SWAA2025123036979

- Difficulty date: November 19, 2025
- Submitted: December 30, 2025
- Operation: Air carrier
- Aircraft: N7743B
- Make and model: Boeing 737-7BD
- Aircraft serial: 36718
- Aircraft time: 55,721 hours, 29,446 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AFT CARGO BAY ATTACH ANGLE UNDER SHIELD HAS MULTIPLE AREAS UNDER NUT PLATES BS 767 TO 787, RBL 21, WL 156.   EVALUATED, LOCATED, DRILLED, REMOVED, AND REPLACED THE ATTACH ANGLE UNDER SHIELD IAW SRM 51-40-05-0G-0, SRM 51-40-02-0G-0, AND DWG 146A8123 REV -.
